Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 670467, 8 pages
http://dx.doi.org/10.1155/2014/670467
Research Article

Distributed Sampled-Data Filtering over Sensor Networks with Markovian Switching Topologies

School of Electrical and Information Engineering, Lanzhou University of Technology, Lanzhou 730050, China

Received 13 December 2013; Accepted 17 February 2014; Published 18 March 2014

Academic Editor: Ge Guo

Copyright © 2014 Bin Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Yang, Chaoqun Zhu, and Zhiwen Wang, “Distributed Sampled-Data Filtering over Sensor Networks with Markovian Switching Topologies,” Mathematical Problems in Engineering, vol. 2014, Article ID 670467, 8 pages, 2014. https://doi.org/10.1155/2014/670467.